# SDR IPXA2018110235584

- Difficulty date: October 22, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,936 hours, 6,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Web
- Part number: 111U100716
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE REAR SPAR WEB AT STA 1241, LBL 91.  REPAIRED IAW SRID 4-4276382350, AND REO B747-5710-70500-A.
